# SDR DALA2018042802880

- Difficulty date: April 27, 2018
- Submitted: April 28, 2018
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 68,637 hours, 49,361 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE SLIDE NEEDLE IN RED BEYOND LIMITS.  REMOVED AND REPLACED AFT TAIL CONE SLIDE.
